Sex change is a dramatic and controversial procedure that allows anatomical, legal, and psychosocial adaptations to another gender. Hormonal treatments are administered as a part of the procedures for sex reassignment and, in a female-to-male reassignment, include a testosterone preparation and a possible testosterone maintenance . In theory, the hormonal changes over time could alter the cardiovascular risk profile related to the different gender, even if it appears to be rather safe in the short and medium term, as a study seems to suggest . Unfortunately, there are no data in the literature on the possibility that a latent pathological phenotype can be, eventually, switched on by testosterone therapy. In this regard, we know that the Brugada syndrome, recognised since 1992, occurs in males about 8–10 times more than in women ; thus, a possible hormonal involvement might play a role. Currently, the diagnosis is based on the detection of a typical electrocardiographic pattern (type 1). Furthermore, there are twelve known genes potentially responsible for the condition , and all genotypes correlate with alterations of cardiac action potential determined by a decrease in inward sodium or calcium currents, or an increase in outward potassium currents. Although there are some publications [4, 5] connecting the hormonal influence with the evidence of arrhythmias and Brugada syndrome, here we present a case report that, for the first time, supports a direct connection between androgen therapy and the Brugada pattern switch-on. This case is about a young woman who underwent a sex change and, after she started a testosterone-based therapy, she manifested a typical Brugada pattern on ECG.